# SDR 2007UALA01797

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 31,172 hours, 12,165 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OR BURNING ELECTRICAL SMELL COMING FROM AREA OF AFT GALLEY, NO VISIBLE SIGNS OF SMOKE NOTED.  NO LIGHTING ISSUES IN GALLEY OR AFT PASS CABIN NOTED.
